MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV START KIT

Medline Industries, LP MEDLINE; DBD-IV START KIT
Catalog Number DYNDV2507
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that iv kit obtained for patient use and while assembling the int pigtail to flush the int hub disconnected from the line, defective line.
 
Additional Manufacturer Narrative
The customer reported a defective line: while assembling the int pigtail to flush, the int hub disconnected from the line; no injury was reported.Medline received no sample or photo for its investigation; finished good production records and finished good pack build were reviewed, and there were no run without approvals, deviations or non-conformance reports and no issues with the build that likely contributed to the reported issue.The initial investigation was unable to confirm the reported issue due to no sample or photo being received; vendor received 10 samples, tested the sets for leaks and pull tested to force separation, and no failures were realized, although the maxplus connectors were able to unscrew on 8 of the 9 sets it was attached to.The manufacturing team clarified that the maxplus is not glued or permanently fixed to the male luer of connecting tubing, the maxplus' ability to unscrew does not constitute a failure, and the root cause is due to normal device function; the device history record was also reviewed and there were no quality notifications issued for the failure mode reported by the customer during the build of this set.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
+1(423)926-1171
MDR Report Key50845690
Report Number1417592-2026-46837
Device Sequence Number13323941
Product Code LRS
UDI-Device Identifier00653160348705
UDI-Public00653160348705
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDV2507
Device Lot Number2023010990
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown